An Indiana University School of Medicine study has confirmed a linkage between erythromycin, one of the most commonly prescribed antibiotics, and the subsequent development of pyloric stenosis, a condition that affects one in 500 newborns. The study appears in the current issue of the Journal of Pediatrics.
The above story is based on materials provided by Indiana University. Note: Materials may be edited for content and length.
Cite This Page:
Indiana University. "Antibiotic Linked To Newborns' Intestinal Disorder." ScienceDaily. ScienceDaily, 2 October 2001. <www.sciencedaily.com/releases/2001/10/011002065223.htm>.
Indiana University. (2001, October 2). Antibiotic Linked To Newborns' Intestinal Disorder. ScienceDaily. Retrieved March 11, 2014 from www.sciencedaily.com/releases/2001/10/011002065223.htm
Indiana University. "Antibiotic Linked To Newborns' Intestinal Disorder." ScienceDaily. www.sciencedaily.com/releases/2001/10/011002065223.htm (accessed March 11, 2014).